| Model Number |
004628-005 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Failure to Sense (1559); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly resulting in the pump shutting off.Additionally, the pump touchscreen was unresponsive.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined assistance from tandem technical support regarding the issues.No additional patient or event information was available.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.